# SDR SWI2023F00142

- Difficulty date: July 2, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 19,326 hours, 11,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK HAS CORROSION/BARE METAL AT FOLLOWING LOCATIONS: FR45, 46, 47, 48, 49, 50, 51, 52, 53, 54, 55, 56.     (C-CHECK RO 7/21/2023)    REPAIRED DAMAGED RH INBD SEAT TRACK AT FR 43-45 BY SPLICING IN REPAIR SECTION REF EMB SRM 53-00-10/REPAIR01P. WEIGHT OF REPAIR SPLICES IS 173.3 GRAMS. SEE CONTINUATION CARD FOR WORK PERFORMED.
